# SDR SIMA200734405

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 8,064 hours, 7,271 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02708
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX COMPLAINING OF NOXIOUS VAPORS LOCATED MID CABIN.  VERIFIED BY DEAD HEADING CREW MEMBERS.  UNABLE TO LOCATE SOURCE.  REMOVED AND REPLACED BOTH RECIRCULATION FANS THAT WERE FOUND TO HAVE BURNED, AIRCRAFT RETURNED TO SERVICE.
